# SDR AALA201511199005

- Difficulty date: November 13, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON FLOOR PANEL SUPPORT, BETWEEN FRAME 88 & 90 AT RBL 44.  REPLACED FLOOR PANEL SUPPORT IAW DWG 170-66000-445, SRM 51-41-02 & 51-42-01.
